# SDR ASAA0180195

- Difficulty date: June 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO FLIGHT, THE EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROW 7.  SECURED FLOOR TRACK LIGHTING AT ROW 7.  LIGHTS THEN OPERATED NORMALLY.  (M)
